RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 140, Number 3, Page 518 (Mi dan25578)  

This article is cited in 7 scientific papers (total in 7 papers)

Поправки к статье "О краевой задаче для уравнения $\Delta U=U^2$ (ДАН, т. 138, № 2, 1961 г.)

S. I. Pokhozhaev


Full text: PDF file (126 kB)

Citation: S. I. Pokhozhaev, “Поправки к статье "О краевой задаче для уравнения $\Delta U=U^2$ (ДАН, т. 138, № 2, 1961 г.)”, Dokl. Akad. Nauk SSSR, 140:3 (1961), 518

Citation in format AMSBIB
\Bibitem{Pok61}
\by S.~I.~Pokhozhaev
\paper Поправки к~статье ``О~краевой задаче для уравнения $\Delta U=U^2$ (ДАН, т.~138, \No~2, 1961~г.)
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 140
\issue 3
\pages 518
\mathnet{http://mi.mathnet.ru/dan25578}


Linking options:
  • http://mi.mathnet.ru/eng/dan25578
  • http://mi.mathnet.ru/eng/dan/v140/i3/p518

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. V. A. Kondrat'ev, E. M. Landis, “On qualitative properties of solutions of a nonlinear equation of second order”, Math. USSR-Sb., 63:2 (1989), 337–350  mathnet  crossref  mathscinet  zmath
    2. V. V. Kurta, “Phragmén-Lindelöf theorems for elliptic equations”, Russian Math. Surveys, 47:3 (1992), 180–181  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. V. Kurta, “On the uniqueness of the Dirichlet problem of the mean curvature equation”, Math. Notes, 53:4 (1993), 394–399  mathnet  crossref  mathscinet  zmath  isi  elib
    4. V. A. Kondrat'ev, A. A. Kon'kov, “On properties of solutions of a class of nonlinear second-order equations”, Russian Acad. Sci. Sb. Math., 83:1 (1995), 67–77  mathnet  crossref  mathscinet  zmath  isi
    5. A. A. Kon'kov, “Behavior at infinity of solutions of second-order nonlinear equations of a particular class”, Math. Notes, 60:1 (1996), 22–28  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. A. A. Kon'kov, “On non-negative solutions of quasilinear elliptic inequalities”, Izv. Math., 63:2 (1999), 255–329  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. A. A. Kon'kov, “Behavior of Solutions of Quasilinear Elliptic Inequalities”, Journal of Mathematical Sciences, 134:3 (2006), 2073–2237  mathnet  crossref  mathscinet  zmath  elib
  • Number of views:
    This page:41
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019